MAUDE Adverse Event Report: Lake Region Medical THRUWAY¿; Wire, Guide, Catheter

Lake Region Medical THRUWAY¿; Wire, Guide, Catheter
Model Number M001492971
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2026
Type of Reportable Event Malfunction

Brand Name
THRUWAY¿
Common Device Name
Wire, Guide, Catheter
Manufacturer (Section D)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
Lake Region Medical
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
+1(952)641-8518
MDR Report Key50253325
Report Number2126666-2026-00049
Device Sequence Number10008286
Product Code DQX
UDI-Device Identifier08714729717188
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042338
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001492971
Device Catalogue NumberM001492971
Device Lot Number8486610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2026
Initial Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown